Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 84, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 25, 2018, 4:53 PM EDT for Surry County, North Carolina. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 25, 2018, 5:31 PM EDT
- In force
- 38 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Surry County, NC
The radar
The Roanoke radar (KFCX), 83 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:10 PM EDT | TSTM WND DMG | Level Cross, NC | MULTIPLE TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS IN THE LEVEL CROSS AREA. |
| Jun 25, 5:30 PM EDT | TSTM WND DMG | 2 W Pilot Mountain, NC | TREE DOWN ON LIGHTNING LANE. TIME RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
487
WUUS51 KRNK 252053
SVRRNK
NCC171-252200-
/O.NEW.KRNK.SV.W.0084.180625T2053Z-180625T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
453 PM EDT MON JUN 25 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Surry County in northwestern North Carolina...
* Until 600 PM EDT
* At 453 PM EDT, a severe thunderstorm was located over Fairview,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fairview...
Dobson...
Pilot Mountain...
Pilot Mountain State Park...
and Level Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3628 8054 3629 8054 3628 8057 3630 8079
3635 8080 3652 8045 3627 8046
TIME...MOT...LOC 2053Z 255DEG 10KT 3633 8073
HAIL...1.00IN
WIND...60MPH
$$
RS2 follow-up statements
160
WWUS51 KRNK 252111
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
511 PM EDT MON JUN 25 2018
NCC171-252200-
/O.CON.KRNK.SV.W.0084.000000T0000Z-180625T2200Z/
Surry NC-
511 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR
SOUTHEASTERN SURRY COUNTY...
At 511 PM EDT, a severe thunderstorm was located over Level Cross,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fairview...
Pilot Mountain...
Pilot Mountain State Park...
Level Cross...
and Woodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3628 8054 3629 8054 3628 8057 3631 8072
3637 8073 3652 8045 3627 8046
TIME...MOT...LOC 2111Z 255DEG 10KT 3634 8067
HAIL...1.00IN
WIND...60MPH
$$
RS177
WWUS51 KRNK 252131
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
531 PM EDT MON JUN 25 2018
NCC171-252140-
/O.CAN.KRNK.SV.W.0084.000000T0000Z-180625T2200Z/
Surry NC-
531 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN SURRY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3628 8054 3629 8054 3628 8057 3631 8072
3637 8073 3652 8045 3627 8046
TIME...MOT...LOC 2128Z 255DEG 10KT 3639 8044
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 25, 3:08 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 308 PM EDT Mon Jun 25 2018 .SYNOPSIS... A weak cold front will push south across our area and stall to our south through tonight. High pressure aloft will then build over the eastern U.S. during the later half of the week resulting in hotter and humid conditions along with the threat of diurnally driven showers and thunderstorms. && .NEAR TERM /THROUGH TUESDAY/... As of 308 PM EDT Monday... A series of remnant MCVs will move from Kentucky toward our region around the southwestern periphery of a midlevel trough over New England. MCV over eastern Kentucky will travel east this afternoon into tonight. SPC Mesoscale analysis at 18z showed that surface based CAPEs have climb to 1to 2K J/kg and LIs are minus 1 to minus 3. The best supercell composite parameter is to our west across Kentucky and to our south in central North Carolina. With a weak cold front pushing south across our area and stalling to our south tonight. Expected scattered showers and thunderstorms to develop this afternoon into tonight. SPC Day One convective outlook has a slight risk across southwestern portions of the forecast area. Multicell clusters will be the primary convective mode, with the potential for wind damage with downbursts through this evening as storms coalesce on outflows and move southeast. Shaped pops this afternoon into tonight towards a blend of the HRRR and NAM. As the main system passes by this evening, surface trough moves further off shore and surface ridge becomes established with high pressure setting up a warm-season wedge. In other words, sagging frontal boundary becomes a wedge front Tuesday morning with some upslope clouds, showers and patchy fog. While some of the rain may be heavy with thunderstorms, rather high flash flood guidance values and coverage precludes any need for a watch at this point. Under cloudy skies, low temperatures tonight will range from the upper 50s in the northwest mountains to the upper 60s in the piedmont. Wedge conditions should exist on Tuesday with easterly/southeast convergent flow supporting greater coverage of clouds and showers in the western mountains. Higher PWAT values will be transported northwestward from the Carolinas. There is enough instability to support some scattered thunderstorms especially in the west. The day two convective outlook has posted a marginal risk for severe thunderstorms on Tuesday near the frontal boundary and across the higher terrain across southwest portions of our forecast area. The main threat is potentially damaging wind gusts. High temperatures Tuesday will vary from the upper 60s in the northwest mountains to around 80 degrees in the piedmont. Forecast confidence during this part of the forecast is moderate. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 303 PM EDT Monday... This portion of the forecast will be characterized as an active weather pattern. An upper level shortwave trough will approach the area Tuesday night into Wednesday, and then cross the region late Wednesday afternoon and evening. Showers and thunderstorms are expected during this entire time period with the best chances Wednesday afternoon and evening associated with the passage of the main trough axis and surface cold front. The latest Day 3 Convective Outlook at SPC places a Marginal risk of severe weather across the far western sections of the region, with damaging winds being the greatest threat. By Thursday, the main trough axis will be to our east, but precipitation chances will linger one final disturbance wraps into the area on the backside of the main system. Look for primarily isolated to scattered showers across western parts of the region. Northwest flow downslope conditions east of the crest of the Blue Ridge will limit any development there. Temperatures during this portion of the forecast will trend milder each day with readings a few degrees above normal by Thursday. Forecast confidence during this part of the forecast is moderate to high. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 1245 PM EDT Monday... Thursday night into Friday will be the time frame where an upper level ridge starts to build into the region. This feature is expected to strengthen, broaden, and become centered over the area by the the end of the weekend. The result will be increasing heights/temperatures across the region. While not zero, precipitation chances will be on the low side. and limited to a few locations across the mountains where the combination of diurnal heating and weak orographical influences may help fuel showers and storms. Heat index values are forecast to be in the low 100s both Saturday and Sunday afternoon over parts of the Piedmont region. On Monday, precipitation chances will increase a bit across mainly western parts of the forecast area. The center of the upper ridge is expected to shift east, and this in turn will help lessen the strength of the capping inversion. Temperatures during this portion of the forecast are expected to be around five to ten degrees above normal. Forecast confidence during this portion of the forecast is moderate to high. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 210 PM EDT Monday... Scattered MVFR showers and thunderstorms will slide southeast across southern portions of the forecast area this afternoon into tonight. The best coverage of storms will occur be northwest NC and far southwest VA. Shaped tafs using HRRR and NAM to capture convection. Outside the convection and low clouds, VFR conditions will prevail this afternoon into tonight. Low confidence in placement of thunderstorms at TAF sites. Included a VCSH mention for most taf sites, and VCTS or mention of thunderstorms placed in the west. Heavy downpours may result in pockets of IFR and LIFR this afternoon. Periods of sub-VFR likely overnight with showers and thunderstorms lingering during the evening before transitioning to more spotty light rain under IFR/MVFR cigs overnight. May also see areas of MVFR or worse vsbys espcly near the Blue Ridge, including KROA/KBCB late tonight. Low level wedge remains in place on Tuesday and despite drying aloft expecting that sub-VFR cigs may hold for much of the day with some added shower coverage especially southern and western sections. Medium confidence in ceilings,visibilities and winds during the taf period. .Extended Aviation Discussion... Low cigs likely to persist within the wedge Tuesday night with sub-VFR conditions in spotty light rain or drizzle also possible. The wedge should scour out on Wednesday as another low pressure system arrives from the northwest with added showers and stronger storms possible by Wednesday afternoon. Strong high pressure will follow this feature for the end of the week with widespread VFR expected outside of early morning patchy valley fog and perhaps isolated storms across the mountains Thursday into Friday. Outside of a few MVFR showers in the southwest portion of the forecast area, VFR conditions should prevail Saturday. && .EQUIPMENT... As of 155 PM EDT Monday... The NOAA weather radio transmitter in Hinton, West Virginia that is WXM72 and broadcasting at a frequency of 162.425 MHz is off the air. Parts are on order to repair the transmitter, but there is no known time of restoration. We apologize for any inconvenience. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...JH/KK NEAR TERM...KK SHORT TERM...DS LONG TERM...DS AVIATION...JH/KK EQUIPMENT...
Hazardous weather outlook, Jun 25, 3:33 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 333 PM EDT Mon Jun 25 2018 NCZ005-006-VAZ033>035-043>047-058-059-261945- Rockingham-Caswell-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 333 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat Index values on Friday and Saturday afternoon will be from 100 to 105 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>004-018>020-VAZ009-015-261945- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Smyth-Grayson- 333 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Strong to isolated severe storms are possible mainly this afternoon and evening. These storms may produce damaging winds and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ018>020-023-024-WVZ043-044-507-508-261945- Craig-Alleghany VA-Bath-Botetourt-Rockbridge-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 333 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to isolated severe thunderstorms producing damaging winds will be possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-010>014-016-017-022-032-WVZ042-261945- Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Roanoke- Patrick-Mercer- 333 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms may produce heavy rainfall into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to isolated severe thunderstorms producing damaging winds will be possible Wednesday especially west of the Blue Ridge. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 25, 3:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
348 PM EDT MON JUN 25 2018
NCZ018-252045-
Watauga-
348 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN WATAUGA COUNTY...
Until 445 PM EDT
At 348 PM EDT, a strong thunderstorm was located near Hampton, moving
southeast at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Beech Mountain...
Sugar Grove...
Beech Mountain In Avery County...
Seven Devils...
and Rominger.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3630 8191 3632 8187 3627 8172 3612 8181
3616 8183 3619 8186 3619 8188 3621 8191
3623 8191 3624 8190 3625 8190 3626 8189
3628 8190 3629 8192
TIME...MOT...LOC 1948Z 294DEG 16KT 3631 8209
RSSpecial weather statement, Jun 25, 4:08 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
408 PM EDT MON JUN 25 2018
NCZ019-252030-
Wilkes-
408 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN WILKES COUNTY...
Until 430 PM EDT
At 408 PM EDT, a strong thunderstorm was located over Benham, moving
east at 15 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Elkin...
Ronda...
Pleasant Hill...
Benham...
and Roaring River.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3622 8100 3628 8102 3635 8090 3632 8087
3622 8087
TIME...MOT...LOC 2008Z 253DEG 13KT 3627 8094
RSSpecial weather statement, Jun 25, 4:39 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
439 PM EDT MON JUN 25 2018
NCZ001-252115-
Ashe-
439 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT
ASHE COUNTY...
Until 515 PM EDT
At 438 PM EDT, a strong thunderstorm was located near Ashland, moving
east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Glendale Springs...
and Ashland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3643 8172 3646 8171 3647 8170 3653 8171
3656 8169 3657 8169 3657 8168 3659 8168
3659 8161 3657 8136 3632 8136 3630 8159
3635 8164 3640 8174 3641 8174
TIME...MOT...LOC 2038Z 278DEG 26KT 3642 8172
RSSpecial weather statement, Jun 25, 4:42 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
442 PM EDT MON JUN 25 2018
NCZ003-252115-
Surry-
442 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTH CENTRAL SURRY COUNTY...
Until 515 PM EDT
At 441 PM EDT, a strong thunderstorm was located over Burch, moving
east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Elkin...
Fairview...
Dobson...
Crutchfield...
and Burch.
LAT...LON 3633 8084 3639 8071 3626 8067 3626 8068
3627 8068 3627 8073 3628 8073 3628 8074
3626 8075 3627 8078 3625 8078 3625 8084
TIME...MOT...LOC 2041Z 261DEG 16KT 3632 8076
RSLocal storm report, Jun 25, 4:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
445 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 6 NW BLOWING ROCK 36.18N 81.75W
06/25/2018 WATAUGA NC 911 CALL CENTER
TREE DOWN ON OLD SHULLS ROAD NEAR HIGHWAY 105
0424 PM TSTM WND DMG 6 NW BLOWING ROCK 36.18N 81.75W
06/25/2018 WATAUGA NC 911 CALL CENTER
TREE DOWN ON OLD SHULLS ROAD NEAR HIGHWAY 105. TIME RADAR
ESTIMATED.
&&
JRUCKMANSpecial weather statement, Jun 25, 4:51 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
451 PM EDT MON JUN 25 2018
NCZ019-252115-
Wilkes-
451 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN WILKES COUNTY...
Until 515 PM EDT
At 450 PM EDT, a strong thunderstorm was located near Maple Springs,
moving east at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Wilbar...
Darby...
Mulberry...
Wilkesboro Reservoir...
and Buck.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3602 8135 3604 8140 3605 8139 3607 8141
3607 8144 3609 8146 3610 8151 3612 8154
3614 8150 3619 8147 3624 8147 3626 8145
3626 8143 3628 8141 3629 8141 3628 8137
3631 8136 3629 8112 3600 8133
TIME...MOT...LOC 2050Z 282DEG 25KT 3618 8145
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:48 PM EDT | Special Weather Statement | RNK | Watauga | 57 min |
| Jun 25, 4:08 PM EDT | Special Weather Statement | RNK | Wilkes | 22 min |
| Jun 25, 4:13 PM EDT | Severe Thunderstorm Warning | RNK | Ashe, Watauga | 47 min |
| Jun 25, 4:39 PM EDT | Special Weather Statement | RNK | Ashe | 36 min |
| Jun 25, 4:42 PM EDT | Special Weather Statement | RNK | Surry | 33 min |
| Jun 25, 4:51 PM EDT | Special Weather Statement | RNK | Wilkes | 24 min |
| Jun 25, 4:59 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 61 min |
| Jun 25, 5:16 PM EDT | Special Weather Statement | RNK | Alleghany | 29 min |
| Jun 25, 5:26 PM EDT | Special Weather Statement | RNK | Surry | 34 min |
| Jun 25, 5:41 PM EDT | Special Weather Statement | RNK | Alleghany | 19 min |
| Jun 25, 5:47 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry, Wilkes | 58 min |
| Jun 25, 5:58 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes, Yadkin | 61 min |
| Jun 25, 6:18 PM EDT | Severe Thunderstorm Warning | RNK | Stokes | 42 min |
| Jun 25, 6:44 PM EDT | Special Weather Statement | RNK | Rockingham | 31 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.